Poisson-Voronoi approximation

Heveling, Matthias, Reitzner, Matthias . The Annals of Applied Probability 2009. 19 (2) :719-736

Locate this article in:

Bibtex

@article{CIS-236226,
  Author = {Heveling, Matthias and Reitzner, Matthias},
  Title = {Poisson-Voronoi approximation},
  Journal = {The Annals of Applied Probability},
  Volume = {19},
  Number = {2},
  Year = {2009},
  Pages = {719--736},
  Keywords = {Poisson point process, valuation, Poisson-Voronoi cell, jackknife estimate of variance, approximation of convex sets}
}

Similar articles